# SDR CA080305012

- Difficulty date: February 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE ENGINE ELECTRONIC CONTROL DROPPED OFF LINE. THE CREW ADVANCED THE THRUST LEVER TO ACHIEVE REQUIRED THRUST, BUT THE POWER LEVEL REMAINED 10 PERCENT LESS THAN THE REQUIRED LEVEL.THE FLIGHT WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. TROUBLESHOOTING IS ONGOING.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080305012)
